# SDR AU971436

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 262125
- Condition: Wrong Part
- Location: Lt Body Gear
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT BRAKE ASSEMBLY FITTED TO LH BODY GEAR POSITION 7R. THE BRAKE UNIT WAS A &$&SP TYPE UNIT. PERSONNEL/MAINTENANCE ERROR.UNAPPROVED PART.
